# SDR AALA960659

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702AA
- Make and model: Boeing 727223
- Aircraft serial: 22460
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 875-685
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION IN INSIDE CHANNEL OF STRINGER IN BOTTOM.  CUT OUT DAMAGED AREA OF STRINGER SPLICED IN NEW SECTION PER SRM 51-10-1.  (M)
